# SDR UALA2010081102906

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,391 hours, 10,732 cycles
- Engine: Pwa PW4052
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Fusible Plug
- Condition: Blown
- Location: Nr 3 Main Wheel
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 FWD MAIN TIRE HAS BLOWN FUSE PLUG DUE TO HOT BRAKES.   REPLACED TIRE.
